# SDR CALA2025090908647

- Difficulty date: September 8, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N67052
- Make and model: Boeing 767424ER
- Aircraft serial: 29447
- Aircraft time: 99,922 hours, 14,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 52D EMERGENCY LIGHT LENS BROKEN.   R & R 52D EMERGENCY LIGHT REF AMM 33-51-10. OPS CHECK GOOD. A/C OKAY FOR SERVICE AT THIS TIME.
